An extension of Minkowski's singular function

R. F. Tichy*, Josef Uitz

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Generalizing the so-called Minkowski function, a family of continuous, strictly increasing singular functions on the unit interval is introduced. We investigate the Hausdorff dimension of the set of points where the singular functions have nonvanishing derivatives.

Original languageEnglish
Pages (from-to)39-46
Number of pages8
JournalApplied Mathematics Letters
Volume8
Issue number5
DOIs
Publication statusPublished - Sep 1995

Keywords

  • Chaotic systems
  • Farey shift
  • Hausdorff dimension
  • Singular functions

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'An extension of Minkowski's singular function'. Together they form a unique fingerprint.

Cite this